# SDR SWAA2025040715592

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 30 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH 0.250 INCH APPROXIMATELY. ) 2025-203749<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[04] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW LBL 30 TO LBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
